# SDR DALA2023071005546

- Difficulty date: July 4, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,291 hours, 42,193 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 1R DOOR SLIDE LIGHT WOULD NOT ILLUMINATE.  FOUND WIRE W3682-A-PA BROKEN APPROX 2 FEET FROM SENSOR S10216 AND WIRE W3682-1- GA IN VERY POOR CONDITION AT SAME LOCATION. REPAIRED BOTH WIRES REF B757 SWPM C H 20. LIGHT NOW CHECKS GOOD.
